# SDR FDEA2019101422613

- Difficulty date: October 12, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC199113
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP, OUTBOARD AFTER HINGE (FLAP SIDE) PIVOT INBOARD HOLE BORE CORRODED.  CORROSION  REWORKED AND FOUND TO EXCEED LIMITS IAW CMM 57-52-04.  AN OVERSIZED BUSHING WAS FABRICATED AND INSTALLED IAW CMM 57-52-04, AND EA 1-5750-76649 A, PART 2, STEP 2, AND STEP 1.   THE REPAIR WAS CLASSIFIED AS MINOR IAW GMM 6-2-100.
